# SDR CALA2018120202450

- Difficulty date: November 26, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 71,379 hours, 8,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C ZONE LT AFT CEILING AREA EMERGENCY LT FOUND CAPACITY. EMER POWER SUPPLY BATTERY M33407 AT DOOR L4. REPLACED AND OPERATIONAL TEST OF EMERGENCY LIGHT FND NORMAL AS PER AMM 33-51- 06-960-802 REV84.
